# SDR DALA2021072904296

- Difficulty date: July 21, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,923 hours, 7,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gearbox
- Condition: Out Of Rig
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3318 ECAM MSG 2L DOOR OPEN INDICATED WHEN CLOSED. CORRECTIVE ACTION: RE RIGGED FLANGE AND LOCK GEAR BOX SKIPPING. REMOVED AND REPLACE DOOR GEAR BOX AS PER A330-300 AMM 52-12. ACCOMPLISHED DOOR RIG AS PER A330-300 AMM 52-12. FUNCTION TEST OF 2L DOOR OPS OK. ALL INDEICATON OK. (1883365)
